# SDR A6WA201401114531

- Difficulty date: January 11, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP VANE IS CHAFED TWO SPOTS, INBD & MIDDLE LE SECTIONS, AT FLAP STATIONS 58 & 110.  R & R UNSERVICEABLE SECTIONS OF RT INBD FLAP VANE LE WITH NEW SERVICEABLE LE SECTIONS.
